A polar, the class and plane Jacobian conjecture
Bull. Korean Math. Soc. 2010 Vol. 47, No. 1, 211-219
Printed January 1, 2010
Dosang Joe
Konkuk University
Abstract : Let $P$ be a Jacobian polynomial such as $\deg P=\deg_y P$. Suppose the Jacobian polynomial $P$ satisfies the intersection condition satisfying $\dim_{\mathbb C} \mathbb C[x,y]/\langle P, P_y\rangle=\deg P-1$, we can prove that the Keller map which has $P$ as one of coordinate polynomial always has its inverse.
Keywords : polar, class of plane curve, plane Jacobian conjecture
MSC numbers : Primary 32S55; Secondary 14H20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd